# SDR CALA2024011900138

- Difficulty date: January 16, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N17128
- Make and model: Boeing 757224
- Aircraft serial: 27567
- Aircraft time: 92,301 hours, 20,251 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Warning Light
- Part number: NONE
- Part serial: NA
- Condition: False Activation
- Location: Rt Eng Bleed
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

REJECTED T/O DUE TO RIGHT ENG BLEED TRIP. LOW SPEED REJECT. TEST WITHIN LIMITS. LOCKED FOR MORE INFORMATION UNLOCKED EWR MM WORKING ITEM. F.O.B L 14.4 C 10.9 R 15.0 40.2 TOTAL CREW STATES THAT THE RIGHT BLEED OFF LIGHT CAME ON DURING TOMC REQUESTED TO CHECK FAN AIR VALVE PERFORMED # 2 ENGINE POWERPLANT PERFORMANCE TEST I.A.W. AMM TAKEOFF ROLL, BLEED TRIP LIGHT NEVER ILLUMINATED. THE BLEED 71-00-00-715-089-R03, TEST #5. ENGINE WITHIN LIMITS. ALSO I.A.W. PRESSURE AT TIME OF EVENT WAS NOT NOTED. FIM 36-10 FAULT TREE 862 REF PNEUMATICS HSV AND PILOT CONTROLER INTERFACE SWITCH OVER (LOW ALT) CHART. PRESSURES AND CROSSOVER  PERFORMED AMM TASK 36-11-16-715-001 FUNCTIONAL TEST OF THE FAN AIR MODULATING VALVE OPS CHECK GOOD A/C OK TO CONTINUE
